# SDR CALA2024072602115

- Difficulty date: July 13, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 65,563 hours, 28,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323163600000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUS, INSIDE AND SKIN AROUND OF HARDWARE HOLES WITH CORROSION EVIDENCE ON TCAS ANTENNA PERFORMED REPLACED OF DAMAGES PART AND REPAIRED I.A.W. EC/RA 532 1-02146 FORM 44-0008 ATTACHED WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 106734
